# SDR F3LA202505060219

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N660FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 12224
- Aircraft time: 699 hours, 310 cycles
- Engine: Iae PW1122GJM
- Engine time: 699 hours, 310 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Part time: 699 hours, 310 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENG 1 FIRE LOOP A FAULT AND ENG 1 FIRE LOOP B FAULT (MEL) IN FLIGHT AND CAUSED #1 ENG FIRE LIGHT. ENG 1 SHUTDOWN IN FLIGHT.   FIRE LOOP FAULTS TRANSFERRED TO LP584002 ITEM 1. PERFORMED ENGINE WINDMILL INSPECTION PER AMM 72-00-00-210-814-A REF LP584001 ITEMS 1, 2 AND 3 FOR FOLLOW ON INSPECTIONS. NO DEFECTS NOTED IN INSPECTION. /END/.
